Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Discrete subsets of perfectly normal spaces


Author: R. M. Stephenson
Journal: Proc. Amer. Math. Soc. 34 (1972), 605-608
MSC: Primary 54A25; Secondary 54B15
MathSciNet review: 0296885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Following R. W. Heath and E. A. Michael [HM], we call a topological space perfect if each of its closed subsets is a $ {G_\delta }$.

In this note we (i) give a characterization of compact perfect $ {T_1}$ spaces and (ii) obtain some results concerning the cardinality of discrete subsets of perfect spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54B15

Retrieve articles in all journals with MSC: 54A25, 54B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0296885-5
PII: S 0002-9939(1972)0296885-5
Keywords: Compact perfectly normal spaces, discrete subspaces, countably compact perfect spaces
Article copyright: © Copyright 1972 American Mathematical Society